# SDR DHL2001742010

- Difficulty date: August 2, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2612 · Fire Detection
- Part: Isolator
- Condition: Worn
- Location: Fire Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE PROTECTION SYSTEM P6-3 NR 3 DETECTOR CIRCUIT BRD LIGHT IS ILLUMINATED. FOUND 3EA CLAMP ISOLATORS WORN THROUGH, ALLOWING LOOP TO TOUCH METAL  CLAMPS, FOUND 1EA INCORRECT CLAMP WHICH IS USED ON A DUAL LOOP SYS.   REMOVED AND REPLACED 3EA CLAMP ISOLATORS IAW MM 26-11-12.
